Truvada + diarrhea
May 19, 2012
Docs, I am taking truvada as PEP, and one hour and forty five minutes after I took it, I am dying to go to the bathroom (I am holding - it is diarrhea). Should I take another pill in case I go to the bathroom, or the fact that I am holding suffice? Thanks!
Response from Dr. Young
Hello and thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Systemic Candidiasis?
- Bloody Pee After Blowjob Worried I Have HIV
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Sore Throat After Drinking After Someone Worried I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.